# SDR CA050104009

- Difficulty date: October 31, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 557 hours
- Engine: Pwa PW535A
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 300SG42982
- Part serial: 4393XL
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(CAN) GENERATOR FUNCTION OK IN FLIGHT, AFTER SHUTDOWN.  ON ENGINE START, ENGINE WOULD NOT ROTATE.  FOUND COMMUNTATOR AND BRUSHES DAMAGED BY ARCING.
